Neo Synephrine Nasal Congestion Relief, Cold + Allergy, Extra Strength, Nasal Spray

Neo Synephrine Nasal Congestion Relief, Cold + Allergy, Extra Strength, Nasal Spray

Neo Synephrine

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Phenylephrine HCl (1%). Nasal decongestant. Fast, effective nasal congestion relief. Colds. Allergies. Pharmacist recommend. Temporarily relieves nasal congestion: due to common cold; due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves
...more >>

Ingredients

Active Ingredients: Phenylephrine Hydrochloride (1.0%), Purpose: Nasal Decongestant, Inactive Ingredients: Anhydrous Citric Acid, Benzalkonium Chloride, Purified Water, Sodium Chloride, Sodium Citrate

Directions

Directions: To spray, squeeze bottle quickly and firmly. Adults and Children 12 Years of Age and Older: 2 or 3 sprays in each nostril not more often than every 4 hours. Children Under 12 Years of Age: Ask a doctor.

Always refer to the actual package for the most accurate information